MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ENDO KIT

Medline Industries, LP MEDLINE; ENDO KIT
Catalog Number DYKE1412
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "mold and leaking.".
 
Additional Manufacturer Narrative
The account reported finding mold and leaking.A photo was received for investigation; the kit was shown opened, the bedside kit 500ml was shown as well the gauze inside of the kit, and the blue drape appeared to have been wet and dried with black coloring observed on the drape and on the gauze pads.However, no damage was shown to the bedside kit 500ml and no water or leakage from the component was shown; the reported issue could not be confirmed without a physical sample.It is unclear what caused the reported issues, and whether the damage to the kit occurred prior to the kit being received or if it happened during transit; therefore, the root cause and responsibility are unable to be confirmed without a physical sample.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ENDO KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50896633
Report Number1417592-2026-50738
Device Sequence Number10706165
Product Code PPB
UDI-Device Identifier10889942460557
UDI-Public10889942460557
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYKE1412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown